# SDR DL73K980066

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Engine: Pwa JT8D15A
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 3804285
- Condition: Odor
- Location: Aft Fuselage
- Part time: 24,947 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE ALARM WENT OFF IN FWD LAV CREW COULD SMELL ACRID SMELL.  FOUND APU PUTTING OIL INTO PNEUMATIC DUCTS.  FWD APU TO MCO REPLD DETECTOR BATTERY, REPLD LT AND RT COALESCER BAGS RAN BOTH  ENGS AT 1.80 EPR FOR APPROX 15 MINS TO BURN OIL SMELL OUT.
